Přejít na obsah
Vicks PainQuil Pain Relief Acetaminophen 1000mg Max Strength‡ Adult Pain Reliever Liquid 12oz, Backache Headache Relief, 1 Daytime Pain Reliever

Price:

263,09 Kč


Vicks PainQuil Pain Relief Acetaminophen 1000mg Max Strength‡ Adult Pain Reliever Liquid 12oz, Backache Headache Relief, 1 Daytime Pain Reliever

https://nutricity.cz/shop/brsregibb4bgc2yv-vicks-painquil-pain-relief-acetaminophen-1000mg-max-strength-adult-pain-reliever-liquid-12oz-backache-headache-relief-1-daytime-pain-reliever-189964 https://nutricity.cz/web/image/product.template/189964/image_1920?unique=e3b4c3c

Stock Expiry Date*: 07-02-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • STARTS WORKING FAST: PainQuil Liquid Adult Pain Reliever starts working fast for headache relief, backache relief, muscular ache relief, and relief of other minor aches & pains
  • MAX STRENGTH PAIN RELIEVER+: Use PainQuil max strength adult pain reliever liquids (1000mg Acetaminophen) for pain relief anytime
  • LIQUID PAIN RELIEVER: PainQuil Liquids are easy to take and start working fast to relieve aches and pains
  • NON-HABIT FORMING: PainQuil Adult Pain Relief Liquids are non-habit forming. They are also free of sugar and free of high fructose corn syrup
  • FROM THE MAKERS OF VICKS: All PainQuil products are specifically formulated by our team of dedicated scientists, with over 130 years of health care expertise

263,09 Kč 263.09 CZK 263,09 Kč Včetně daně

Not Available For Sale

(21,92 Kč / events)

Displayed price includes all duties & taxes.

  • Značka
  • Chuť
  • Počet jednotek
  • Výrobce
  • Složení
  • Typ výrobku
  • UPC
  • Identifikační číslo globálního obchodu
  • Název značky
  • Rozměry položky

Tato kombinace neexistuje.

Kontaktujte nás
acetaminofen
Složení Voda, Sorbitol, Sukralosa, FD & C červená č. 40, propylenglykol, Citronan sodný, Xanthan Gum, Chlorid sodný, Polysorbát 20, benzoát sodný, chuť, bezvodá kyselina citronová, sodná sůl sacharinu, Active Ingredient (In Each 30 Ml): Acetaminophen 1000 Mg Inactive Ingredients: Alcohol
Značka Vicks
Chuť Třešně
Počet jednotek 12.0 Ounce
Výrobce Procter & Gamble
Typ výrobku acetaminofen
UPC 030772138793
Identifikační číslo globálního obchodu 00030772138793
Název značky Vicks
Rozměry položky 2.65 x 2.07 x 7.14 inches
  • Buy Four or More Offer

    Sleva 5 % při nákupu 4 a více kusů

  • Next Purchase Offer
    Získejte 5% slevu na váš příští nákup.
  • Ships From(Czech Republic)
    Objednávky jsou zpracovávány a odesílány z Brooklynu, USA.
  • Delivery Offer(Czech Republic)
    Bezplatné doručení na kvalifikované objednávky.
Delivery Detail
Odhadované dodací lhůty: 12-26 dní (mezinárodní).
3-6 dní (domácí)
Safe Checkout
Zaručený bezpečný nákup
Return Policy

30denní záruka na vrácení zboží
Nákupy podložené důvěrou s podporou na vrácení do 30 dnů.

Free Return Pickup
Bezplatný odběr vrácení k dispozici
Zpracujeme vrácení přímo z vašeho prahu bez dalších nákladů.
SKU
BRSREGIBB4BGC2YV
Kategorie
Zdravotní péče , Over- the- Counter medikace , Reliéři bolesti , Non- Aspirin , acetaminofen
Barcode
030772138793
Tags


FIGHT PAIN FAST with Vicks PainQuil adult liquid pain reliever! For pain relief anytime, PainQuil Liquid Pain Reliever starts working fast for max strength‡ headache relief, backache relief, muscular ache relief, and relief of other minor aches & pains. PainQuil Liquid Pain Reliever delivers max strength+ pain relief with 1000mg Acetaminophen per dose. This adult pain reliever liquid is easy to take & delicious with a black cherry flavor. PainQuil Pain Reliever Liquids are non-habit forming. They are also free of high fructose corn syrup and free of sugar. PainQuil Liquid Pain Relief is from the makers of Vicks, with 130 years of health care expertise. +Maximum strength dose of active ingredients per dosing interval, only use as directed.

Important information

Ingredients

Active Ingredient (In Each 30 Ml): Acetaminophen 1000 Mg Inactive Ingredients: Alcohol, Anhydrous Citric Acid, FD&C Red No. 40, Flavor, Polysorbate 20, Propylene Glycol, Saccharin Sodium, Sodium Benzoate, Sodium Chloride, Sodium Citrate, Sorbitol, Sucralose, Water, Xanthan Gum

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

2.65 x 2.07 x 7.14 inches; 14.89 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

2 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC28529 My 05167987874377 2026-09-28 Track
NC16141 Dpd 05167987793200 2026-08-13 Track

Odmítnutí odpovědnosti

Dietní doplňky nejsou léky. Produkty prodávané na této webové stránce nejsou určeny k diagnostice, léčbě, vyléčení nebo prevenci jakékoli nemoci. Pokud máte zdravotní stav, vždy se před použitím poraďte s kvalifikovaným zdravotnickým odborníkem. Individuální výsledky se mohou lišit. Zadáním objednávky souhlasíte s dodržováním dovozních předpisů vaší země. Pokrýváme příslušné cla a daně tam, kde je to uvedeno.

*Informace o datu expirace:
Vezměte prosím na vědomí, že datum expirace se může lišit mezi jednotlivými šaržemi. Zaručujeme však, že všechny produkty zasílané našim zákazníkům mají platnou trvanlivost a nebudou po expiraci v době dodání.